Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Weird effects of Effexor
  ** Re: Weird effects of Effexor
MORE INFO

CATEGORIES

KOM2002 (plain)  Weird effects of Effexor

Thread Messages in thread:

reply ** Re: Weird effects of Effexor , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 02 Jun 2006 19:37
plain Weird effects of Effexor , ****** , 02 Jun 2006 17:34
 71190. To top of pageTop   Next message down
Weird effects of Effexor
From: ******
Date: Fri, 2 Jun 2006 17:34:29 +0200
Language: English

 


Reply to this message

Reply to all  

plain
I was feeling great but my parents made me go to the doctor because I was complaining all of the time and talking about things. My dad grabbed my collar and told told me I was going to the doctor. I went and the nurses practicioner
gave me effexor. I was feeling the best I had felt in a while, but I thought the effexor would boost me even higher. I crashed, I took it for two days and I'm not my self, I can't stand it. My doctor said I did not take enough of the drug to do anything but my personality is gone I feel emptyheaded, emotionless,
and pretty much out of it. All I want to do is sleep because I don't want to go out in public. I walk back and forth and can't stand strait, and I don't act right. It has been 30 days so the drug is out of my system, so I gues this is just me? Question: How long does the drug stay in the system?

What effects does it have on your personality?

Will I come back to my old self?

How long will it take?

The drug has caused other problems and that is the way it is.
 71195. To top of pageTop Previous message Previous message  
** Re: Weird effects of Effexor (Reply to: 71190 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Fri, 2 Jun 2006 19:37:12 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Was Effexor prescribed by a general practitioner or a psychiatrist. Your problems are so complex that it is difficult to diagnose them without meeting with you and discussing your problems in detail. If Effexor was prescribed by a general practioner, you should see a psychiatrist who understands these kinds of problems better.




You are not logged in
Today's date: Wed, 19 Dec 2018 02:12:29 +0100
KOM 2002